Alert archive / Missouri / Wind Chill Advisories in 2011
Wind Chill Advisory 1, NWS St. Louis, MO
NWS St. Louis, MO issued this wind chill advisory at Feb 2, 2011, 3:55 AM CST for 10 counties in Illinois; 22 counties in Missouri. It took effect at Feb 2, 2011, 6:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 3:55 AM CST (09:55 UTC)
- In effect from
- Feb 2, 2011, 6:00 PM CST
- Expired
- Feb 3, 2011, 10:14 AM CST
- In force
- 16 hr
- Issued by
- NWS St. Louis, MO
All 32 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 943 m²/s²
- 0-3 km storm-relative helicity
- 1367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
450 WWUS43 KLSX 020955 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 355 AM CST WED FEB 2 2011 ...WINTER STORM HAS ENDED FOR MOST AREAS BUT ITS EFFECTS LINGER... .SNOW WILL COME TO AN END FOR MOST LOCATIONS DURING THIS MORNING WITH ONLY MINOR ADDITIONAL ACCUMULATIONS...ALTHOUGH FLURRIES MAY LINGER INTO THE AFTERNOON. STRONG NORTHWEST WINDS WILL GRADUALLY DIMINISH...BUT FOR THOSE AREAS THAT GOT HIT THE HARDEST WITH SNOWFALL ACCUMULATIONS NEARING TWO FEET...VISIBILITIES WILL CONTINUE TO BE REDUCED DUE TO BLOWING SNOW AND THERE WILL BE CONSIDERABLE DRIFTING OF SNOW AS WELL...WITH DRIFTS AS HIGH AS FOUR TO FIVE FEET IN SPOTS. VERY COLD AIR WILL BUILD IN BEHIND THE DEPARTING STORM SYSTEM AND ALLOW AIR TEMPERATURES TO PLUMMET TO BELOW ZERO TONIGHT AND EARLY THURSDAY MORNING. THERE WILL REMAIN ENOUGH WIND TO RESULT IN DANGEROUSLY LOW WIND CHILL VALUES BETWEEN 15 AND 24 BELOW ZERO. THESE DANGEROUSLY LOW WIND CHILL VALUES ARE EXPECTED TO CONTINUE THROUGH LATE THURSDAY MORNING. ILZ058>060-098>100-MOZ041-042-047>052-059>064-022300- /O.CAN.KLSX.BZ.W.0001.000000T0000Z-110202T1800Z/ /O.NEW.KLSX.WC.Y.0001.110203T0000Z-110203T1800Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL- MADISON IL-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO- CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- INCLUDING THE CITIES OF...LITCHFIELD...EDWARDSVILLE...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 355 AM CST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY. THE BLIZZARD WARNING HAS BEEN CANCELLED. * TIMING...THE COMBINATION OF VERY COLD AIR AND NORTHWEST WINDS AROUND 10 MPH WILL RESULT IN THE DANGEROUSLY LOW WIND CHILL VALUES BEGINNING THIS EVENING AND CONTINUING UNTIL LATE THURSDAY MORNING. * WIND CHILL VALUES...BETWEEN 15 AND 20 BELOW ZERO. * IMPACTS...FROSTBITE CAN RESULT WITHIN 30 MINUTES ON EXPOSED SKIN WITH THESE DANGEROUSLY LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ ILZ064-MOZ072-022300- /O.CAN.KLSX.WS.W.0002.000000T0000Z-110202T1800Z/ /O.NEW.KLSX.WC.Y.0001.110203T0000Z-110203T1800Z/ BOND IL-CRAWFORD MO- 355 AM CST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...THE COMBINATION OF VERY COLD AIR AND NORTHWEST WINDS AROUND 10 MPH WILL RESULT IN THE DANGEROUSLY LOW WIND CHILL VALUES LATER TONIGHT AND CONTINUING INTO THURSDAY MORNING. * WIND CHILL VALUES...AROUND 15 BELOW ZERO. * IMPACTS...FROSTBITE CAN RESULT WITHIN 30 MINUTES ON EXPOSED SKIN WITH THESE DANGEROUSLY LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ ILZ065-069-070-074-079-101-102-MOZ065-073>075-084-085-099-021100- /O.CAN.KLSX.WS.W.0002.000000T0000Z-110202T1800Z/ FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- ST. CLAIR IL-MONROE IL-JEFFERSON MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER... BELLEVILLE...FARMINGTON 355 AM CST WED FEB 2 2011 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WINTER STORM WARNING. FLURRIES OR LIGHT SNOW WILL CONTINUE INTO THIS MORNING WITH NO ADDITIONAL ACCUMULATION. $$ ILZ095>097-MOZ018-019-026-027-034>036-022300- /O.NEW.KLSX.WC.Y.0001.110203T0000Z-110203T1800Z/ /O.CON.KLSX.BZ.W.0001.000000T0000Z-110202T1800Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN 355 AM CST WED FEB 2 2011 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY. A BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...SNOW WILL COME TO AN END THIS MORNING. STRONG NORTHWEST WINDS WILL COMBINE WITH UP TO TWO FEET OF SNOW ON THE GROUND TO RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW. WINDS ARE EXPECTED TO DIMINISH BY ENOUGH THIS AFTERNOON TO GREATLY REDUCE THE IMPACT OF BLOWING AND DRIFTING. IN ADDITION...THE COMBINATION OF VERY COLD AIR AND NORTHWEST WINDS AROUND 10 MPH WILL RESULT IN THE DANGEROUSLY LOW WIND CHILL VALUES BEGINNING THIS EVENING AND CONTINUING UNTIL MIDDAY THURSDAY. * ACCUMULATIONS...ONLY MINOR ADDITIONAL ACCUMULATIONS OF SNOW ARE EXPECTED THIS MORNING...UP TO A HALF INCH. TOTAL SNOW ACCUMULATIONS OF 18 TO 24 INCHES ARE EXPECTED. * WIND CHILL VALUES...BETWEEN 15 AND 24 BELOW ZERO. * WINDS...OUT OF THE NORTHWEST GUSTING TO 40 MPH WILL DIMINISH TO GUSTS TO LESS THAN 30 MPH THIS AFTERNOON WITH FURTHER REDUCTION EXPECTED TONIGHT. * IMPACTS...ALL SNOW PLOWS HAVE BEEN TAKEN OFF THE ROADS IN ADAMS COUNTY BECAUSE OF THE DANGEROUS CONDITIONS. THE WINDS WILL CONTINUE TO CAUSE CONSIDERABLE BLOWING AND DRIFTING OF SNOW WELL INTO WEDNESDAY...REDUCING VISIBILITIES TO NEAR ZERO AT TIMES AND RESULTING IN DRIFTS TO FIVE FEET IN DEPTH. THIS WILL LIKELY LIMIT TRAVEL FOR DAYS ON RURAL ROADS. IN ADDITION...FROSTBITE CAN RESULT WITHIN 30 MINUTES ON EXPOSED SKIN WITH THESE DANGEROUSLY LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING IS ISSUED WHEN SUSTAINED WIND SPEEDS OF FREQUENT GUSTS OF OVER 35 MPH ARE EXPECTED FOR SEVERAL HOURS WITH CONSIDERABLE FALLING AND/OR BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BECOME POOR...WITH WHITEOUT CONDITIONS AT TIMES...MAKING TRAVEL EXTREMELY DANGEROUS. THOSE VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED...SO PERSONS IN THE WARNING AREA ARE ADVISED TO STAY INDOORS. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ TES
5 follow-up statements
012 WWUS43 KLSX 021814 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1214 PM CST WED FEB 2 2011 ...WINTER STORM HAS ENDED AND DANGEROUSLY COLD TEMPERATURES WILL NOW BE THE GREATEST THREAT... .GUSTY NORTHWEST WINDS WILL CONTINUE TO PRODUCE SOME AREA OF BLOWING AND DRIFTING SNOW ACROSS PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. OVERALL HOWEVER CONDITIONS HAVE IMPROVED SINCE EARLY THIS MORNING AND THIS TREND OF IMPROVEMENT WILL CONTINUE THROUGH THE AFTERNOON. VERY COLD AIR WILL BUILD INTO THE AREA THIS AFTERNOON AND TONIGHT IN THE WAKE OF THE DEPARTING STORM SYSTEM...PUSHING AIR TEMPERATURES WELL BELOW ZERO TONIGHT AND EARLY THURSDAY MORNING. THERE WILL REMAIN ENOUGH WIND TO RESULT IN DANGEROUSLY LOW WIND CHILL VALUES BETWEEN 15 AND 24 BELOW ZERO. THESE DANGEROUSLY LOW WIND CHILL VALUES ARE EXPECTED TO CONTINUE THROUGH LATE THURSDAY MORNING. ILZ095>097-MOZ018-019-026-027-034>036-031200- /O.EXP.KLSX.BZ.W.0001.000000T0000Z-110202T1800Z/ /O.CON.KLSX.WC.Y.0001.110203T0000Z-110203T1800Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN 1214 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... ...BLIZZARD WARNING HAS EXPIRED... THE BLIZZARD WARNING IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY. * TIMING...NORTHWEST WINDS HAVE DIMINISHED LEADING TO LESS BLOWING AND DRIFTING SNOW PROBLEMS. THE GREATEST THREAT NOW WILL BE BITTERLY COLD AIR. THE COMBINATION OF THIS VERY COLD AIR AND NORTHWEST WINDS AROUND 10 MPH WILL RESULT IN THE DANGEROUSLY LOW WIND CHILL VALUES BEGINNING THIS EVENING AND CONTINUING UNTIL MIDDAY THURSDAY. * WIND CHILL VALUES...BETWEEN 15 AND 24 BELOW ZERO. * WINDS...NORTHWEST WINDS GUSTING TO 25 MPH WILL DIMINISH TO AROUND 10 MPH BY EARLY THIS EVENING. * IMPACTS...FROSTBITE CAN RESULT WITHIN 30 MINUTES ON EXPOSED SKIN WITH THESE DANGEROUSLY LOW WIND CHILL VALUES. A BLIZZARD WARNING IS ISSUED WHEN SUSTAINED WIND SPEEDS OF FREQUENT GUSTS OF OVER 35 MPH ARE EXPECTED FOR SEVERAL HOURS WITH CONSIDERABLE FALLING AND/OR BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BECOME POOR...WITH WHITEOUT CONDITIONS AT TIMES...MAKING TRAVEL EXTREMELY DANGEROUS. THOSE VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED...SO PERSONS IN THE WARNING AREA ARE ADVISED TO STAY INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ ILZ058>060-064-098>100-MOZ041-042-047>052-059>064-072-031200- /O.CON.KLSX.WC.Y.0001.110203T0000Z-110203T1800Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-CALHOUN IL-JERSEY IL- MADISON IL-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO- CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- CRAWFORD MO- INCLUDING THE CITIES OF...LITCHFIELD...EDWARDSVILLE...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 1214 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY. * TIMING...THE COMBINATION OF VERY COLD AIR AND NORTHWEST WINDS AROUND 10 MPH WILL RESULT IN THE DANGEROUSLY LOW WIND CHILL VALUES BEGINNING THIS EVENING AND CONTINUING UNTIL LATE THURSDAY MORNING. * WIND CHILL VALUES...BETWEEN 15 AND 20 BELOW ZERO. * IMPACTS...FROSTBITE CAN RESULT WITHIN 30 MINUTES ON EXPOSED SKIN WITH THESE DANGEROUSLY LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ GLASS
177 WWUS43 KLSX 022204 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 404 PM CST WED FEB 2 2011 ...DANGEROUSLY COLD TEMPERATURES TONIGHT INTO THURSDAY MORNING... .VERY COLD AIR WILL CONTINUE TO BUILD INTO THE AREA TONIGHT IN THE WAKE OF THE DEPARTING STORM SYSTEM...PUSHING AIR TEMPERATURES WELL BELOW ZERO TONIGHT AND EARLY THURSDAY MORNING. THERE WILL REMAIN ENOUGH WIND TO RESULT IN DANGEROUSLY LOW WIND CHILL VALUES BETWEEN 15 AND 24 BELOW ZERO. THESE DANGEROUSLY LOW WIND CHILL VALUES ARE EXPECTED TO CONTINUE THROUGH LATE THURSDAY MORNING. ILZ058>060-064-095>100-MOZ018-019-026-027-034>036-041-042-047>052- 059>064-072-031230- /O.CON.KLSX.WC.Y.0001.110203T0000Z-110203T1800Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-CRAWFORD MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...EDWARDSVILLE... HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS 404 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * TIMING...THE COMBINATION OF VERY COLD AIR AND NORTHWEST WINDS AROUND 10 MPH WILL RESULT IN THE DANGEROUSLY LOW WIND CHILL VALUES BEGINNING THIS EVENING AND CONTINUING UNTIL LATE THURSDAY MORNING. * WIND CHILL VALUES...BETWEEN 15 AND 20 BELOW ZERO. * IMPACTS...FROSTBITE CAN RESULT WITHIN 30 MINUTES ON EXPOSED SKIN WITH THESE DANGEROUSLY LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ GLASS
167 WWUS43 KLSX 030517 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1117 PM CST WED FEB 2 2011 ...DANGEROUSLY COLD TEMPERATURES LATE TONIGHT AND THURSDAY MORNING... .VERY COLD AIR WILL CONTINUE TO BUILD INTO THE AREA TONIGHT IN THE WAKE OF THE DEPARTING STORM SYSTEM...PUSHING AIR TEMPERATURES WELL BELOW ZERO LATE TONIGHT AND EARLY THURSDAY MORNING. THERE WILL REMAIN ENOUGH WIND TO RESULT IN DANGEROUSLY LOW WIND CHILL VALUES BETWEEN 15 AND 24 BELOW ZERO. THESE DANGEROUSLY LOW WIND CHILL VALUES ARE EXPECTED TO CONTINUE THROUGH LATE THURSDAY MORNING. ILZ058>060-064-095>100-MOZ018-019-026-027-034>036-041-042-047>052- 059>064-072-031200- /O.CON.KLSX.WC.Y.0001.000000T0000Z-110203T1800Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-CRAWFORD MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...EDWARDSVILLE... HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS 1117 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * TIMING...THE COMBINATION OF VERY COLD AIR AND NORTHWEST WINDS AROUND 10 MPH WILL RESULT IN DANGEROUSLY LOW WIND CHILL VALUES TONIGHT CONTINUING UNTIL LATE THURSDAY MORNING. * WIND CHILL VALUES...BETWEEN 15 AND 24 BELOW ZERO. * IMPACTS...FROSTBITE CAN RESULT WITHIN 30 MINUTES ON EXPOSED SKIN WITH THESE DANGEROUSLY LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ GKS
258 WWUS43 KLSX 030934 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 334 AM CST THU FEB 3 2011 ILZ058>060-064-095>100-MOZ018-019-026-027-034>036-041-042-047>052- 059>064-072-031800- /O.CON.KLSX.WC.Y.0001.000000T0000Z-110203T1800Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-CRAWFORD MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...EDWARDSVILLE... HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS 334 AM CST THU FEB 3 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...THE COMBINATION OF VERY COLD AIR AND NORTHWEST WINDS AROUND 10 MPH WILL RESULT IN DANGEROUSLY LOW WIND CHILL VALUES THROUGH LATE THIS MORNING. * WIND CHILL VALUES...BETWEEN 15 AND 20 BELOW ZERO. * IMPACTS...FROSTBITE CAN RESULT WITHIN 30 MINUTES ON EXPOSED SKIN WITH THESE DANGEROUSLY LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ TILLY
763 WWUS43 KLSX 031614 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1014 AM CST THU FEB 3 2011 ILZ058>060-064-095>100-MOZ018-019-026-027-034>036-041-042-047>052- 059>064-072-031715- /O.CAN.KLSX.WC.Y.0001.000000T0000Z-110203T1800Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-CRAWFORD MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...EDWARDSVILLE... HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS 1012 AM CST THU FEB 3 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES OF -15 TO -25 DEGREES WERE OBSERVED LAST NIGHT AND EARLY THIS MORNING ACROSS THE ADVISORY AREA. $$ CVKING
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 12:04 AM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Feb 2, 12:04 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CST WED FEB 2 2011
.UPDATE...
/900 PM CST TUE FEB 1 2011/
BLIZZARD HAS CAUSED BIG IMPACTS AS IT BEGINS TO LIFT OUT OF THE
AREA. I-70 REMAINS CLOSED WEST OF WENTZVILLE AND WE HAVE REPORTS
THAT SNOW PLOWS ARE BEING PULLED OFF THE ROADS IN ADAMS COUNTY IL.
SNOWFALL REPORTS INTO THE OFFICE ARE 15-20 INCHES FROM QUINCY TO
JEFFERSON CITY WITH UP TO 5 FOOT DRIFTS. SNOWFALL RATES WILL BEGIN
TO DIMINISH RAPIDLY IN THE NEXT FEW HOURS AS UPPER LOW LIFTS OUT
OF THE AREA...SO ONLY EXPECT ANOTHER 1-3 INCHES IN THIS AREA.
RADAR IS SHOWING AN ENHANCED BAND OF SNOW ENTERING THE WESTERN STL
METRO WHICH COULD PRODUCE ANOTHER QUICK 1 TO 2 INCHES OF SNOWFALL.
EXPECT LITTLE IF ANY ADDITIONAL MEASUREABLE PRECIPITATION OVER THE
SRN CWA AS LARGE SCALE SUBSIDENCE MOVES IN BEHIND THE UPPER LOW
TONIGHT.
WINDS ARE GUSTING BETWEEN 30-40KTS OVER SRN IA AND NRN MO WHICH
SHOULD SPREAD ACROSS THE CWA TONIGHT AS THE SURFACE MOVES EWD
TONIGHT. THERE MAY STILL BE AN INCREASE IN POWER OUTAGES AS THE
WINDS INCREASE AS IN AREAS THAT HAD BETWEEN 1/4-3/4 OF ICE
ACCUMULATIONS OVER THE SRN AND ERN COUNTIES.
WILL LEAVE HEADLINES THEY AREA. IMPACTS IN THE BLIZZARD WARNING
WILL CONTINUE THROUGH THE NIGHT WITH THE SIMILAR IMPACTS BECAUSE
OF THE ICE AND INCREASING WINDS IN THE WINTER STORM WARNING. NEW
FORECAST WILL BE OUT SHORTLY.
BRITT
&&
.DISCUSSION...
/325 PM CST TUE FEB 1 2011/
CRIPPLING WINTER STORM IS WELL UNDERWAY WITH SNOWFALL TOTALS
REACHING 10-12 INCHES FROM MEXICO TO SOUTH OF JEFFERSON CITY AND
7 INCHES ALREADY UP NEAR QUINCY. INTERSTATE 70 HAS BEEN CLOSED IN
CENTRAL MISSOURI BECAUSE OF THE TREACHEROUS CONDITIONS. SNOWFALL
TOTALS FARTHER EAST HAVE NOT BEEN AS IMPRESSIVE AS THE SYSTEM
BROUGHT IN WARMER AIR IN THE ST. LOUIS METRO AREA KEEPING A MIX OF
SNOW AND SLEET THROUGH THE DAY...WITH MAINLY FREEZING RAIN OVER
THE SRN AND ERN PARTS OF THE CWA.
DRY SLOT HAS MOVED IN ACROSS THE SRN CWA CAUSING A TEMPORARY LULL
IN THE PRECIPITATION INTENSITIES. THIS DRY SLOT AS BEGUN TO FILL IN
AS SOUTHERN END OF THE DEFORMATION ZONE IS MOVING ACROSS SWRN MO
CAUSING MODERATE TO HEAVY SNOWFALL. RUC/HRRR IS PICKING UP ON THIS
PRETTY WELL WITH THE RUC BRINGING AND INTENSE BAND OF MID LEVEL
FRONTOGENESIS UP ALONG INTERSTATE 44 INTO EARLY EVENING. THIS
SHOULD BRING BRIEF 1-2 INCH SNOWFALL RATES ACROSS THE STL METRO
INTO EARLY EVENING. FARTHER NORTH...INTENSE ASCENT WITH THE TROUGH
WILL LIKELY TO CONTINUE TO CAUSE VERY HEAVY SNOWFALL OVER
CNTRL/NERN MO AND W CENTRAL IL THROUGH AT LEAST MID EVENING.
EXPECT THE ACCUMULATING SNOW TO DIMINISH RAPIDLY FROM SOUTHWEST
TO NORTHEAST TONIGHT AS THE TROUGH PASSES THROUGH THE AREA.
WINDS CONTINUE TO INCREASE AS THE SURFACE LOW NEAR THE BOOTHEEL
DEEPENS AS IT MOVES NORTHEAST. STILL EXPECT FREQUENT GUSTS TO 35
MPH IN THE BLIZZARD WARNING AS 925MB WINDS WILL BE CLOSE TO 50KTS.
THESE WINDS WILL CAUSE WIDESPREAD BLOWING AND DRIFTING SNOW WHERE
THERE IS DEEPER SNOW COVER.
STAYED ON THE COLDER SIDE OF TEMPERATURE GUIDANCE AS VERY COLD
AIRMASS WILL MOVE OVER FRESH SNOW COVER. WIND CHILLS ON WEDNESDAY
NIGHT WILL LIKELY FALL BELOW -20 OVER ACROSS THE DEEPEST SNOW
COVER...AND A WIND CHILL ADVISORY MAY NEED TO BE ISSUED FOR THIS
AREA BY LATER SHIFTS.
FOR LATE WEEK INTO EARLY NEXT WEEK...UPPER FLOW REMAINS AMPLIFIED
WITH A LARGE TROF DEVELOPING ACROSS THE EASTERN HALF OF THE
NATION. SEVERAL DISTURBANCES WILL RIPPLE ACROSS THE MIDDLE
MISSISSIPPI RIVER VALLEY PROVIDING A CHANCE OF SNOW THIS WEEKEND
AND EARLY NEXT WEEK. TEMPERATURES WILL MODERATE THIS WEEKEND...BUT
REMAIN BELOW AVERAGE...WITH ANOTHER VERY COLD AIRMASS PROGGED BY
THE GUIDANCE TO MOVE SOUTH FROM CANADA EARLY NEXT WEEK...WHICH
WILL DRIVE TEMPERATURES BACK WELL BELOW NORMAL.
BRITT/CVKING
&&
.AVIATION...
/1201 AM CST WED FEB 2 2011/
LAST GASP OF SNOWFALL FROM THIS EARLY FEBRUARY RECORD BREAKER
...ROUGHLY CENTERED ON A IJX-UVV AXIS AT 0530Z...IS MOVING EAST AT
15 KTS. MUCH LIGHTER SNOWFALL IS OCCURRING WEST OF THIS BAND...BUT
IT APPEARS THAT THE VSBY RESTRICTIONS IN THIS AREA MAY BE LARGELY
A RESULT OF BLOWING SNOW RATHER THAN FALLING SNOW. HAVE CONTINUED
SOME MENTION OF BLOWING SNOW AT UIN AND COU INTO THE PREDAWN HOURS
AS THE STRONG NORTHWEST WINDS INTERACT WITH SNOWFALLS OF 15-20
INCHES. OVERALL TREND OF THE TAFS IS TO END THE VSBY RESTRICTIONS
OVER THE NEXT FEW HOURS....GO TO A PREDOMINATE MVFR CIG BETWEEN
2-3KFT WHICH SHOULD SCATTER OUT WED AFTERNOON.
SPECIFICS FOR KSTL...AFOREMENTIONED BAND OF SNOW SHOULD TAPER OFF
TO FLURRIES NO LATER THAN 08Z. ALTHOUGH CIGS IN THE STL METRO AREA
ARE STILL MVFR HAVE CARRIED IFR WITH THIS SOMEWHAT HEAVIER SNOW TO
REFLECT TRENDS AT UVV AND M06. ONCE SNOW ENDS MVFR CIGS SHOULD
DOMINATE REMAINDER OF THE NIGHT AND MOST OF THE DAY ON WED...WITH
2-3KFT DECK SCATTERING OUT BY SUNSET.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL NOON CST TODAY FOR CRAWFORD MO-IRON
MO-JEFFERSON MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-STE.
GENEVIEVE MO-WASHINGTON MO.
BLIZZARD WARNING UNTIL NOON CST TODAY FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-LEWIS
MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-ST.
LOUIS CITY MO-ST. LOUIS MO-WARREN MO.
IL...WINTER STORM WARNING UNTIL NOON CST TODAY FOR BOND IL-CLINTON IL-
FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
BLIZZARD WARNING UNTIL NOON CST TODAY FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MONTGOMERY IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Feb 1, 11:30 PM CST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1130 PM CST TUE FEB 1 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1130 PM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SNOW WILL DIMINISH ACROSS THE REGION THE REST OF THE NIGHT WITH AROUND 1 INCH OF ADDITONAL ACCUMULATION OVER WEST CENTRAL AND SOUTH CENTRAL ILLINOIS. NORTH TO NORTHWEST WINDS GUSTING BETWEEN 30 AND 40 MPH WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING OF SNOW WITH LOWERED VISIBILITIES IN AREAS THAT RECEIVED HEAVY SNOW. REFER TO THE BLIZZARD AND WINTER STORM WARNINGS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTHERLY WIND GUSTS AROUND 35 MPH WILL CAUSE BLOWING SNOW AND DRIFTING SNOW WITH LOWERED VISIBILITIES ON WEDNESDAY MORNING OVER CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. BITTERLY COLD AIR AND BLUSTERY NORTH TO NORTHWEST WINDS ON LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING WILL RESULT IN WIND CHILLS AS LOW AS 20 BELOW ZERO AT TIMES. BITTERLY COLD AIR AND A CHANCE OF SNOW IS ALSO EXPECTED MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WINTRY PRECIPITATION TYPE AND AMOUNTS TO THE NATIONAL WEATHER SERVICE. BRITT
In the hours before
Local storm report, Feb 1, 10:51 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HEAVY SNOW PAYSON 39.82N 91.24W
02/01/2011 M18.0 INCH ADAMS IL TRAINED SPOTTER
3 TO 5 FOOT DRIFTS.
&&
BRITTLocal storm report, Feb 1, 11:18 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM SNOW LOUISIANA 39.44N 91.06W
02/01/2011 E13.0 INCH PIKE MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Feb 1, 11:35 PM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM HEAVY SNOW 5 NW FULTON 38.90N 92.01W
02/01/2011 M14.0 INCH CALLAWAY MO TRAINED SPOTTER
14 INCHES OF SNOW IN MILLERSBURG
&&
GKSLocal storm report, Feb 1, 11:37 PM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM HEAVY SNOW SHELBINA 39.69N 92.04W
02/01/2011 E19.0 INCH SHELBY MO PUBLIC
&&
BRITTLocal storm report, Feb 2, 1:01 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
101 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM SNOW 2 W ST. PETERS 38.78N 90.64W
02/02/2011 M4.0 INCH ST. CHARLES MO NWS EMPLOYEE
INCLUDES SLEET.
&&
TESLocal storm report, Feb 2, 3:00 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
300 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 AM SNOW HAZELWOOD 38.78N 90.36W
02/02/2011 M4.0 INCH ST. LOUIS MO TRAINED SPOTTER
LIGHT SNOW CONTINUES... STORM TOTAL.
&&
KARLZNearby
Wind Chill Advisories in Missouri, 2011Wind Chill Advisories in Illinois, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.